# SDR SWIA201437122

- Difficulty date: March 29, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 26,237 hours, 21,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Burned
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY, BS 280, LBL 6  BILGE AREA, HAS AN ELECTRICALLY BURNED ANGLE APPROXIMATELY.250" DEEP.  C-CHECK, REPLACED ANGLE IAW SRM.
